# SDR GUUA11200801

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 23,786 hours, 28,508 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 11438800013
- Part serial: MX573723
- Condition: Sluggish
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR EXTENSION AND RETRACTION TAKES EXTREME LONG TIME.  REPLACED HYDR POWER PACK. OPS CHECK GOOD.
